A variety of exact solutions for the time fractional Cahn-Allen equation


Guner O., Bekir A., ÇEVİKEL A. C.

EUROPEAN PHYSICAL JOURNAL PLUS, vol.130, no.7, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 7
  • Publication Date: 2015
  • Doi Number: 10.1140/epjp/i2015-15146-9
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL PLUS

Abstract

In this paper, the nonlinear time fractional Cahn-Allen equation is studied by three distinct methods. These methods are also applied to derive a variety of travelling wave solutions with distinct physical structures for this nonlinear fractional equation. As a result, different types of exact solutions are obtained. The three methods demonstrate power, reliability and efficiency.